Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 32, Number 4

All articles in this issue are freely accessible.

Galois representations and modular forms
Kenneth A. Ribet.
Bull. Amer. Math. Soc. 32 (1995), 375-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322785
Realization spaces of 4-polytopes are universal
Jürgen Richter-Gebert and Günter M. Ziegler.
Bull. Amer. Math. Soc. 32 (1995), 403-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316500
Homotopy Lie groups
Jesper M. Møller.
Bull. Amer. Math. Soc. 32 (1995), 413-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322786

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Notions of convexity, by Lars H\"ormander.
Reviewer: Takahiro Kawai
Bull. Amer. Math. Soc. 32 (1995), 429-431
Review information
Full-text PDF Free Access
Thermomechanics of evolving phase boundaries in the plane, by Morton E. \linebreak Gurtin.
Reviewer: John Strain
Bull. Amer. Math. Soc. 32 (1995), 431-434
Review information
Full-text PDF Free Access
The classification of the finite simple groups, by Richard Lyons Daniel Gorenstein, and Ronald Solomon.
Reviewer: Michael Aschbacher
Bull. Amer. Math. Soc. 32 (1995), 434-437
Review information
Full-text PDF Free Access
Mathematical Go: Chilling gets the last point, by Elwyn Berlekamp and David Wolfe.
Reviewers: Richard K. Guy and Richard J. Nowakowski
Bull. Amer. Math. Soc. 32 (1995), 437-441
Review information
Full-text PDF Free Access
Geometric analysis on symmetric spaces, by Sigurdur Helgason.
Reviewer: François Rouvière
Bull. Amer. Math. Soc. 32 (1995), 441-446
Review information
Full-text PDF Free Access
Traveling wave solutions of parabolic systems, by Vitaly A. Volpert Aizik I. Volpert, and Vladimir A. Volpert.
Reviewer: Robert Gardner
Bull. Amer. Math. Soc. 32 (1995), 446-452
Review information
Full-text PDF Free Access
Normal forms and bifurcations of planar vector fields, by C. Li S.-N. Chow, and D. Wang.
Reviewer: Henk Broer
Bull. Amer. Math. Soc. 32 (1995), 452-455
Review information
Full-text PDF Free Access
Group theory and physics, by S. Sternberg.
Reviewer: J. E. Humphreys
Bull. Amer. Math. Soc. 32 (1995), 455-457
Review information
Full-text PDF Free Access
Green functions for second order parabolic integro-differential problems, by \linebreak M. G. Garroni and J. L. Menaldi.
Reviewer: Michael Wiegner
Bull. Amer. Math. Soc. 32 (1995), 457-458
Review information
Full-text PDF Free Access
Elliptic differential equations (theory and numerical treatment), by W. Hackbusch (translated from the German by Regine Fadiman \& Patrick D. F. Ion).
Reviewer: George J. Fix
Bull. Amer. Math. Soc. 32 (1995), 458-460
Review information
Full-text PDF Free Access